# SDR CWQR.2010.02

- Difficulty date: June 15, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800126
- Aircraft time: 3,004 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Misinstalled
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MX THE TECH OPENED THE PILOT'S SIDE WINDOW, AFTER UN-LATCHING THE WINDOW IT SWUNG IN AND FELL OFF IT'S HINGE POINTS. UPON FURTHER INVESTIGATION, FOUND THAT THE LOWER HINGE POINT HAD COME LOOSE AT THE HINGE ATTACH BRACKET RIVETS. AND THAT THE UPPER HINGE ATTACHED BRACKET WAS DOUBLE FLUSH RIVETED AND ALSO HAD VERY LITTLE COUNTER SINK ON BACK SIDE OF THE RIVET.  FOUND THAT SL680-56-01 ADDRESSES THIS PROBLEM, FROM SN -0001 THRU -0067, BUT DID NOT INCLUDE OUR SN.  BELIEVE THAT SL680-56-01 SN AFFECTIVITY SHOULD BE EXPANDED TO INCLUDE MORE ACFT.
